So the magnesium and potassium supplements haven’t caused any interactions for you with the metoprolol? I read about BP medications and supplements so another reason why I wanted feedback from others
Member has chosen to not make this information public.
Member not yet following any Pages.
It didn’t seem to be helping palpitations, and wanted to just be without any medication, are you just on metoprolol along with supplements? I wanted to take potassium, magnesium and cq10 with medication and wasn’t given any formal guidance,
Hi All, recently went to hospital with very high blood pressure (for me) 168/98 almost fainted , diagnosis was very low potassium and long qt syndrome , was put on metoprol by ER doctor (only a month of the prescription) I’ve cut way back on salt past month, changed diet, need to exercise haven’t been, but have lost 8 lbs, the medication was also supposed to help with my constant palpitations, realized it hasn’t made a difference though my blood pressure has dropped, I have about 4-5 pills left , so I’d like to half them and wean off it, Cardiology said my heart was normal and that palpitations could have been from low potassium, I’m still having them though?? Which causes even more anxiety. I’m going to wean off this metoprolol because with my diet changes I think I can manage, and try vitamin supplements such as cq10 , potassium and magnesium. Anyone else do this? Would love to hear your insights thankyou ,